# SDR FDEA202503090346

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: A53279206219
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK SEAT TRACK AT -Y450 BETWEEN FR74 AND FR76 REQUIRES   EVALUATION FOR CONFORMITY.   THE EXISTING REPAIR ON MAIN DECK SEAT TRACK AT -Y450 BETWEEN FR74 AND FR76 WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM 53-10-16-201 FIG 201. BUT NO   REPAIR RECORD FOUND. EO:6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE: STRUCTURES -   REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707. THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100.
